# SDR FDEA201411083588

- Difficulty date: November 8, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215
- Condition: Damaged
- Location: Bs 223
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD LOWER LT FUSELAGE SKIN TWO INCHES AFT OF BS 223 STRINGER 25 - 26L.  REPAIRED IAW IAW SRM 53-00-01 REPAIR 6.
